# SDR C2XA09TY113

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 17,748 hours, 9,379 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS FOR IAH - THE NR 2 PACK VALVE CLOSED MESSAGE WING A/1 FAIL.  CREW DIVERTED TO MOB, WAS RELEASED IAW MEL 21-51-00/2 CAT (C) CONTROL/NUMBER  171254.  LATER MAINTENANCE REMOVED AND REPLACED THE DUAL HEAT EXCHANGER AND OPS CHECK GOOD AND WAS REL.
